# SDR CA970129010

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: A, E

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF AT APPROXIMATELY 500 FEET THE CREW HEARD A LOUD BANG COMPRESSOR STALL, THEN A SECOND ONE. THE RIGHT ENGINE EGT WENT TO THE HIGH ZONE. THE #2 ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. POST FLIGHT INSPECTION FOUND METAL PARTICLES IN THE EXHAUST PIPE AND SIGNS OF COMPRESSOR FAILURE. FINAL REPORT TO FOLLOW.
